# SDR USAA20110603SB086

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY EXIT SIGN ON SEAT 11C IS ONLY FASTENED BY ONE SCREW.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 11C.  OPERATIONALLY CHECKS GOOD.
